| HOME | LINKS | FORUMS | ADD A LINK | CONTACT US |


Allegra



Allegra


Allegra-D is an antihistamine and decongestant combination used to relieve congestion, sneezing, and watery eyes due to colds, flu, or hay fever. Allegra-D works against the naturally occurring chemical histamine in the body. Fexofenadine prevents sneezing; runny nose; itching, watery eyes; and other allergic symptoms. ?Pseudoephedrine is a decongestant. It constricts (shrinks) blood vessels (veins and arteries). By decreasing blood flow, it decreases congestion. ?Allegra ( Fexofenadine and pseudoephedrine ) is used to relieve symptoms of allergic conditions. ?

BEFORE USING : 

Some medicines or medical conditions may interact with this medicine. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. DO NOT TAKE THIS MEDICINE if you are also taking furazolidone or a monoamine oxidase inhibitor (MAOI). ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking guanadrel, guanethidine, methyldopa, tricyclic antidepressants, or reserpine. DO NOT TAKE THIS MEDICINE if you have severe high blood pressure or severe coronary artery disease. Inform your doctor of any other medical conditions including overactive thyroid (hyperthyroidism), diabetes, seizures, glaucoma, high blood pressure, enlarged prostate, cardiovascular disease, difficulty urinating, allergies, pregnancy, or breast-feeding. Contact your doctor or pharmacist if you have any questions or concerns about taking this medicine.

DIRECTIONS :

Follow the directions for using this medicine provided by your doctor. SWALLOW WHOLE. Do not break, crush, or chew before swallowing. Do not take this medicine with food. Do not take antacids containing aluminum and magnesium within 2 hours of taking this medicine. STORE THIS MEDICINE at room temperature between 68 and 77 degrees F (20 and 25 degrees C) in a tightly-closed container. IF YOU MISS A DOSE OF THIS MEDICINE and you are taking it regularly, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do NOT take 2 doses at once.

CAUTIONS :

DO NOT EXCEED THE RECOMMENDED DOSE without checking with your doctor. USING THIS MEDICINE ALONE, WITH OTHER MEDICINES, OR WITH ALCOHOL may lessen your ability to drive or to perform other potentially dangerous tasks. Do not drive, operate machinery, or do anything else that could be dangerous until you know how you react to this medicine. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes any medicine which contains pseudoephedrine or antihistamines. IF YOU PLAN ON BECOMING PREGNANT, discuss with your doctor the benefits and risks of using this medicine during pregnancy.

POSSIBLE SIDE EFFECTS :

SIDE EFFECTS that may occur while taking this medicine include nausea, dry mouth, indigestion, nervousness, dizziness, trouble sleeping, or headache. If they continue or are bothersome, check with your doctor. If you notice other effects not listed above, contact your doctor, nurse, or pharmacist.

DRUG INTERACTIONS :

Drug interactions can result in unwanted side effects or prevent a medicine from doing its job. Use our drug interaction checker to find out if your medicines interact with each other.

IF YOU TAKE TOO MUCH :

If overdose is suspected, contact your local poison control center or emergency room immediately. Symptoms of overdose may include irregular or unusually slow or fast heartbeat, unusual nervousness or excitement, rapid breathing, confusion, hallucinations, and seizures.

ADDITIONAL INFORMATION :

If your symptoms do not improve or if they become worse, contact your doctor. DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed. DO NOT USE THIS MEDICINE for other health conditions. KEEP THIS MEDICINE out of the reach of children and pets. IF USING THIS MEDICINE FOR AN EXTENDED PERIOD OF TIME, obtain refills before your supply runs out.

 



To Continue




| HOME | LINKS | FORUMS | ADD A LINK | CONTACT US |








Acyclovir
Adipex
Aldara
Allegra
Ambien
Bontril
Buspar
Celebrex
Claritin
Cyclobenzaprine
Didrex
Diflucan
Esgic
Famvir
Fioricet
Flexeril
Flonase
Imitrex
Ionamin
Meridia
Nasacort
Nasonex
Nexium
Orlistat
Ortho-tri-cyclen
Paxil
Phendimetrazine
Phentermine
Prilosec
Propecia
Prozac
Renova
Retin-A
Skelaxin
Soma
Sonata
Tenuate
Tramadol
Ultram
Valtrex
Vaniqa
Viagra
Vioxx
Xenical
Zanaflex
Zoloft
Zovirax
Zyban
Zyrtec






Acyclovir ( Zovirax )

Acyclovir ( Zovirax ) is used to treat the symptoms of chickenpox, shingles, herpes virus infections of the genitals (sex organs), the skin, the brain, and mucous membranes (lips and mouth), and wides pread herpes virus infections in newborns. Acyclovir ( Zovirax ) is also used to prevent recurrent genital herpes infections. Although Acyclovir ( Zovirax ) will not cure herpes, it does help relieve the pain and discomfort and helps the sores (if any) heal faster.









* * * * * * * * * * * * * * * * * * * *

Other Links

Total Gym, Citrimax, Chitosan, Ripped Fuel, Gazelle Freestyle Glider, Gazelle Freestyle Glider, Stacker 3 , Chocolate Drink, Firm Body Sculpting System , Ripped Fuel Extreme, Swiss Gymnastic Balls , 48 Hour Diet Program, Xenadrine EFX, Total Gym, Chitosan, Zovirax, Ripped Fuel Extreme, Atkins Diet Starter, Dermalin APG, Digital Fat Caliper,

allegra, allegra d, allegra side effects, allegra 24 hour, allegra 12 hour, goodyear allegra tire, goodyear allegra, allegra medication, allegra d side effects, allegra printing, allegra print and imaging,